# SDR YENA2021061800373

- Difficulty date: June 14, 2021
- Submitted: June 18, 2021
- Operation: Air carrier
- Aircraft: N568JB
- Make and model: Airbus A320-232
- Aircraft serial: 02063
- Aircraft time: 68,700 hours, 24,731 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32145410
- Part serial: 6015
- Condition: Inoperative
- Location: Emergency Lights
- Part time: 68,704 hours, 24,730 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT# 6424, SAL-MCO. INOP EPSU EMERGENCY POWER SUPPLY UNIT 10WL IN PASSENGER CABIN ; REMOVED AND REPLACED EPSU 10WL IAW AMM 33-51-38-400-001-A PERFORMED OPERATIONA TEST. TEST OK.  ACCOMPLISHED BY AEROMAN W/O 2021 211/1 N/R 264574
